WHITE PATCHES On Both Both The Cheeks Near Beard. Can You Plz Tell Me What Is It????
My Doctor Has Prescibed Me So Many Medicines Like ADAPLENE GEL, DERIVA CMS GEL,EPICLIN GEL,,EPICLIN A GEL But Nothing Has Worked Pls Tell How To REDUCE THESE WHITE PATCHES PLZ PLZ
You could possibly be suffering from a condition called Pseudofolliculitis barbae .It is more common in men who have naturally coarse or tightly curling thick hair and in areas where hair is shaved or plucked. It can make the skin look itchy and red, and appear like pimples which can also get infected. You may let your beard grow for 1 month and then shave with a moisturizing shaving foam and single razor blade. Shave in the direction of the follicle, not against it and at night, apply a lotion containing glycolic acid to the affected areas. This exfoliates the surface skin cells and reduces the likelihood of new inflamed spots. In severe cases glycolic acid peels and laser hair removal can be tried.Few other close differentials of your condition are follculitis,acne bumps and tinea barbae.
You should check this out with a local dermatologist. Hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.